| Model Number |
M00584260 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution rx was used in the papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2022.During the procedure, the physician performed sphincterotomy.When she finished her cut, the technician felt something snap and the cutting wire of the jagtome revolution rx broke.The device was also difficult to remove from the scope.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: a photo of the complaint device outside the patient was provided by the customer and showed the cutting wire was broken and kinked.
Additional Manufacturer Narrative
(b)(4).